MathSciNet Relay Station
MathSciNet bibliographic data
MR2454755 (2009j:34120) 34D20 (34B45 93D05)
Hui, Qing; Haddad, Wassim M.; Bhat, Sanjay P. Finite-time semistability and consensus for nonlinear dynamical networks. IEEE Trans. Automat. Control 53 (2008), no. 8, 1887–1900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement